# SDR IPXA2018010825225

- Difficulty date: January 4, 2018
- Submitted: January 19, 2018
- Operation: Air carrier
- Aircraft: N159UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0848
- Aircraft time: 15,657 hours, 9,790 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: No Test
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SLIDE LIGHT WILL NOT TEST.   TROUBLESHOT IAW TSM 52-73-00. NO DEFECTS NOTED.  PERFORMED TEST OF ASPSU IAW AMM 52-73-00. OPS CHECKED GOOD.
